Regularization of incorrect problems for singular integral equations
Doklady Akademii Nauk, Tome 176 (1967) no. 5, pp. 1012-1014
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_5_a10,
author = {V. P. Maslov},
title = {Regularization of incorrect problems for singular integral equations},
journal = {Doklady Akademii Nauk},
pages = {1012--1014},
year = {1967},
volume = {176},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_5_a10/}
}
V. P. Maslov. Regularization of incorrect problems for singular integral equations. Doklady Akademii Nauk, Tome 176 (1967) no. 5, pp. 1012-1014. http://geodesic.mathdoc.fr/item/DAN_1967_176_5_a10/